Oscillatory properties of a class of differential equations with deviating argument
Differencialʹnye uravneniâ, Tome 21 (1985) no. 4, pp. 588-596
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1985_21_4_a4,
author = {D. V. Izyumova and I. T. Kiguradze},
title = {Oscillatory properties of a class of differential equations with deviating argument},
journal = {Differencialʹnye uravneni\^a},
pages = {588--596},
year = {1985},
volume = {21},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1985_21_4_a4/}
}
TY - JOUR AU - D. V. Izyumova AU - I. T. Kiguradze TI - Oscillatory properties of a class of differential equations with deviating argument JO - Differencialʹnye uravneniâ PY - 1985 SP - 588 EP - 596 VL - 21 IS - 4 UR - http://geodesic.mathdoc.fr/item/DE_1985_21_4_a4/ LA - ru ID - DE_1985_21_4_a4 ER -
D. V. Izyumova; I. T. Kiguradze. Oscillatory properties of a class of differential equations with deviating argument. Differencialʹnye uravneniâ, Tome 21 (1985) no. 4, pp. 588-596. http://geodesic.mathdoc.fr/item/DE_1985_21_4_a4/